T Nation

Gyno From Fina?

Been on 75mg/day fina for two weeks and I am feeling a bit in my nipples. I thought this was rare with fina but it seeme to be happening to me. What is the best way to deal with it. Arimidex??

I’m assuming it’s Tren A you are taking. If so, I would back it down to 50mg a day.

Are you taking Test with it?

If you are experiencing gyno symptoms from a tren only cycle then you should look into some caber or bromo. If other drugs are present let us know what they are and at what doses.

only fina right now and I am definitly getting some gyno. Never heard of bromo and the other substance mentioned? And I am using fina-h.

um Caber and quickly as your screwed with prevenitive measures now. and have fun as both are fairly pricey. Tren E i fell has more of a occurance with gyno than ace

[quote]joeblow wrote:
Been on 75mg/day fina for two weeks and I am feeling a bit in my nipples. I thought this was rare with fina but it seeme to be happening to me. What is the best way to deal with it. Arimidex??[/quote]

Dude, the advice that you got here is good. Fina can raise your progesterone levels which can cause gyno due to its relation with prolactin. The same goes for Deca and some think high levels of T3 too.

Cabergoline or Bromocriptine can help in blocking this effect. I cannot suggest a dosing protocol because I do not “use” but I thought that I would chime in to clarify why you may be seeing this gyno effect.

peace!
Popeye

as mentioned, caber or bromo.

if you were stacking it with test…letro.

dosing for the caber would be .25mg/day or .5mg eod.

Buddy of mine had this issue a month ago went off the tren. Took fermara/aka letrozol. And the problem totally went away. Also his gyno flared badly it looked like he was a 16 year old girl with bee stings, and its gone after dosing fermara

I have decided to continue it and deal with the gyno after. I have had gyno issues in the past but it has always gone away with some arimidex post cycle. With the fina being so fast acting and quickly out of the body I am pretty sure it will go away once the fina is stopped. I did not even think about gyno being a problem with fina so I did not even explore preventive measures before hand. Now I know.

BTW for those interested in a fina only cycle I have been on 75 mgs/day for two and a half weeks now. My BW went up ten pounds with no bodyfat increase; all my lifts are up and increase each workout. I am naturally lean so my diet is very high in calories. The only side, so far, is the gyno. My sleeping is fine and no sweats at night.
I really like the fina (this is the first time I have tried it although my overall experience with steroids is extensive) because of the quick action. With long acting testosterones like sust or cyp you do not feel much until 3 to 4 weeks after the first injection. It is nice to do a drug that works pretty much instantaneously.
.